JOURNAL BROWSE
Search
Advanced SearchSearch Tips
S-ITERATION PROCESS FOR ASYMPTOTIC POINTWISE NONEXPANSIVE MAPPINGS IN COMPLETE HYPERBOLIC METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
S-ITERATION PROCESS FOR ASYMPTOTIC POINTWISE NONEXPANSIVE MAPPINGS IN COMPLETE HYPERBOLIC METRIC SPACES
Atsathi, Thikamporn; Cholamjiak, Prasit; Kesornprom, Suparat; Prasong, Autchara;
  PDF(new window)
 Abstract
In this paper, we study the modified S-iteration process for asymptotic pointwise nonexpansive mappings in a uniformly convex hyperbolic metric space. We then prove the convergence of the sequence generated by the modified S-iteration process.
 Keywords
asymptotic pointwise nonexpansive mapping;fixed point;S-iteration process;uniformly convex metric space;uniformly Lipschitzian mapping;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, D. O'Regan, and D. R. Sahu, Iterative construction of fixed point of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex Anal. 8 (2007), no. 1, 61-79.

2.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174. crossref(new window)

3.
B. A. Ibn Dehaish, M. A. Khamsi, and A. R. Khan, Mann iteration process for asymptotic pointwise nonexpansive mappings in metric spaces, J. Math. Anal. Appl. 397 (2013), no. 2, 861-868. crossref(new window)

4.
M. A. Khamsi and A. R. Khan, Inequalities in metric spaces with applications, Nonlinear Anal. 74 (2011), no. 12, 4036-4045. crossref(new window)

5.
K. Menger, Untersuchungen uber allgemeine Metrik, Math. Ann. 100 (1928), no. 1, 75-163. crossref(new window)

6.
S. Reich and I. Shafrir, Nonexpansive iterations in hyperbolic spaces, Nonlinear Anal. 15 (1990), no. 6, 537-558. crossref(new window)

7.
J. Schu, Iterative construction of fixed point of asymptotically nonexpansive mapping, J. Math. Anal. Appl. 158 (1991), no. 2, 407-413. crossref(new window)